# SDR CALA0500417

- Difficulty date: November 28, 2005
- Submitted: November 29, 2005
- Operation: Air carrier
- Aircraft: N13113
- Make and model: Boeing 757224
- Aircraft serial: 27555
- Aircraft time: 39,394 hours, 11,729 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stringer
- Part number: 146N5447
- Condition: Corroded
- Location: Bs 1467
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FLOOR STRINGERS AT CROSS STRAP IN AFT BAG BIN CORRODED AT STA 1467, LBL 26.  THE CORROSION WAS REMOVED AND ONE AREA WAS OUT OF LIMITS.  A REPAIR WAS INSTALLED IAW SRM 51-70-11, FIGURE 1.  THE OTHER AREAS WITHIN LIMITS WERE TREATED AND PRIMED IAW SRM 53-00-53.
